# SDR CA071003006

- Difficulty date: October 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,326 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Mount
- Part number: 72760059101
- Condition: Cracked
- Location: Actuator
- Part time: 44,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RIGGING OF LOWER RUDDER ACTUATOR SPRING STRUT, NOTICED ACTUATOR ADAPTOR FLEXING. ADAPTOR FOUND TO BE CRACKED FROM OUTER FLANGE HORIZONTALLY ACROSS RADIUS TO INNER FLANGE. ADAPTOR REPLACED. (TC NR 20071003006)
